Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 142, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 26, 2016, 2:41 PM CDT for Marshall County, Nemaha County, Pottawatomie County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2016, 2:41 PM CDT (19:41 UTC)
- Expired
- May 26, 2016, 3:15 PM CDT
- In force
- 34 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Marshall County, KS, Nemaha County, KS, Pottawatomie County, KS
The radar
The Topeka radar (KTWX), 70 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:31 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 7.7 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -118 J/kg
- Mixed-layer LCL
- 756 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 247 m²/s²
- 0-3 km storm-relative helicity
- 285 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 10.9
The text
As transmitted.
022
WUUS53 KTOP 261941
SVRTOP
KSC117-131-149-262030-
/O.NEW.KTOP.SV.W.0142.160526T1941Z-160526T2030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
241 PM CDT THU MAY 26 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WEST CENTRAL NEMAHA COUNTY IN NORTHEASTERN KANSAS...
EASTERN MARSHALL COUNTY IN NORTHEASTERN KANSAS...
NORTHWESTERN POTTAWATOMIE COUNTY IN NORTHEASTERN KANSAS...
* UNTIL 330 PM CDT
* AT 241 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF OLSBURG...MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BLAINE...FRANKFORT...CENTRALIA...OLSBURG...BEATTIE...VERMILLION AND
LILLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH A TORNADO IS NOT
IMMEDIATELY LIKELY...IF ONE IS SPOTTED...ACT QUICKLY AND MOVE TO A
PLACE OF SAFETY INSIDE A STURDY STRUCTURE SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3977 9605 3936 9648 3945 9668 3954 9663
3953 9662 3954 9659 3956 9658 3957 9661
3991 9640
TIME...MOT...LOC 1941Z 211DEG 34KT 3949 9653
HAIL...1.00IN
WIND...60MPH
$$
272 follow-up statements
087
WWUS53 KTOP 261958
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
258 PM CDT THU MAY 26 2016
KSC117-131-149-262030-
/O.CON.KTOP.SV.W.0142.000000T0000Z-160526T2030Z/
NEMAHA-MARSHALL-POTTAWATOMIE-
258 PM CDT THU MAY 26 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR WEST CENTRAL NEMAHA...EASTERN MARSHALL AND NORTH CENTRAL
POTTAWATOMIE COUNTIES...
AT 257 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHWEST OF
BLAINE...MOVING NORTH NORTHEAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
BLAINE...FRANKFORT...CENTRALIA...BEATTIE...VERMILLION AND LILLIS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3949 9634 3952 9664 3954 9663 3953 9662
3954 9659 3956 9658 3957 9661 3991 9640
3977 9605
TIME...MOT...LOC 1957Z 194DEG 26KT 3955 9651
HAIL...1.00IN
WIND...<50MPH
$$109
WWUS53 KTOP 262015
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
315 PM CDT THU MAY 26 2016
KSC117-131-149-262025-
/O.CAN.KTOP.SV.W.0142.000000T0000Z-160526T2030Z/
NEMAHA-MARSHALL-POTTAWATOMIE-
315 PM CDT THU MAY 26 2016
...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL NEMAHA...EASTERN
MARSHALL AND NORTH CENTRAL POTTAWATOMIE COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHEASTERN
KANSAS.
LAT...LON 3949 9634 3952 9664 3954 9663 3953 9662
3954 9659 3956 9658 3957 9661 3991 9640
3977 9605
TIME...MOT...LOC 2014Z 211DEG 34KT 3970 9639
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 12:48 PM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, May 26, 12:48 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 1248 PM CDT THU MAY 26 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 355 AM CDT THU MAY 26 2016 Early Thursday morning, elevated thunderstorms continued to develop and slowly shift east over far eastern parts of the area. This activity will continue to move east over the next few hours and out of the forecast area. At the surface, an outflow boundary from earlier convection extended from near McPherson east to the far southern parts of Lyon, Coffey, and Anderson counties, and seemed to be stalling its southward progress at the 4 AM hour. A low level jet was intersecting this outflow boundary, and seemed to be initiating and fueling the storms over northeast KS. This LLJ may continue to initiate storms over the next few hours mainly in northeast KS, but this is a bit uncertain as the outflow may be too shallow to lift parcels to their LFC now that it has spread out. Regardless, will maintain chances across the area with the highest being in northeast KS through mid morning. Thursday presents yet another difficult and potentially high impact forecast scenario. The remnant outflow boundary will be a key player in all of this. On the large scale, a surface low was already deepening early this morning over far SW Kansas. A short wave trough will quickly move toward northeast KS and may enhance convection north of the outflow this morning, but appears likely to provide subsidence in its wake for late morning into early afternoon. The next short wave is well forecast by models to follow and bring large scale lift to the region by mid afternoon. A stronger short wave trough then travels from SW Kansas to northeast KS through the evening hours. The warm sector will encompass most if not all of the forecast area aside from areas well north of the outflow. This warm sector will be characterized by very strong instability and minimal inhibition by early afternoon. Mid level winds will increase through the day while low level wind fields increase and back as well, leading to shear profiles favorable for supercells when combined with the instability. Furthermore, the locally backed low level winds and potential for the strong instability to be in close proximity to the surface boundary suggest that tornadoes will once again be possible...not only along the boundary where potential is maximized but across the entire forecast area. Otherwise, very large hail can again be expected as well as locally damaging winds especially as storms merge and grow upscale. Do expect storm coverage to increase quickly within the first 2 hours of development which may eventually cause destructive interference and a slight decrease in tornado potential, but with instability so strong, that potential may remain even amidst messy storm structure especially with any storms that can maintain a clean inflow. Additional rounds of storms are likely to move northeast with the approach of the additional short wave troughs through the evening. It is more uncertain how much instability will remain for this activity as it will move into air that has been convectively worked over. However, shear profiles suggest continued severe threat well into the evening, and if storms remain surface based, the tornado threat will remain as well. Right now, the greatest potential for tornadoes and very large hail will be in the 3 PM to 8 PM window, with the conditional potential to continue into the remainder of the evening hours. Damaging wind potential may increase with time through the evening while hail will remain a threat. .LONG TERM...(Friday through Wednesday) Issued at 355 AM CDT THU MAY 26 2016 The negatively tilted trough axis edges closest to northeast Kansas by Friday afternoon. Moisture advection towards the sfc is not as strong compared to previous days with dewpoints progged in the middle 60s. Weaker winds around the sfc low also hinder effective shear profiles in the late afternoon to around 30 kts up to 6 km from the NAM and GFS. However with highs expected in the lower 80s, ample amounts of CAPE (in excess of 3,000 J/KG) and minimal inhibition will likely produce another round of scattered strong to severe storms. With a less favorable setup, storms are closer to the marginally severe side with large hail, damaging winds, and flooding being the main concerns. Tornado potential is low. First half of the weekend should be mostly dry and sunny as subsidence builds in behind the departing wave. Higher confidence with the models' consistency lead to trimming back precip chances to slight. Highs near 80 degrees and lower dewpoints will lead to a pleasant afternoon Saturday. Split flow pattern over the western CONUS develops with the broad southwest trough coupled and a shortwave trough shifting southeast towards the plains through early next week. The warm and moist airmass in place creates ample instability however shear profiles are pretty weak at around 20 kts or less. Do not expect a complete washout, but it is likely to see periodic rounds of showers and thunderstorms through next Wednesday. Best chances at this time are on Sunday and Tuesday evenings when stronger forcing aloft arrives from the northwest. Organized severe weather is not apparent on a particular day, but given the ample instability present, isolated severe storms capable of large hail and damaging winds will be possible. Flooding is of greatest concern given the forecast rainfall ranging from a few to several inches through next week. && .AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon) Issued at 1245 PM CDT THU MAY 26 2016 Tricky forecast. Showers and thunderstorms may develop early this afternoon with little cap in place. More organized thunderstorms are expected to develop over central KS and move northeast during afternoon into evening. There could be a couple rounds of strong to severe thunderstorms during that time. Expect at least MVFR conditions with the heavier thunderstorms, and then probably some lower ceilings in the MVFR or IFR range after the rain is over. Conditions may slowly improve Friday morning. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...Barjenbruch LONG TERM...Prieto AVIATION...GDP
Hazardous weather outlook, May 26, 12:24 PM CDT, 2 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1224 PM CDT THU MAY 26 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-271730- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1224 PM CDT THU MAY 26 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE LIKELY TO DEVELOP BETWEEN 2 PM AND 4 PM...AND WILL MOVE ACROSS THE ENTIRE AREA. THESE STORMS WILL HAVE A GOOD CHANCE TO BECOME SEVERE...WITH TORNADOES...VERY LARGE HAIL...DAMAGING WINDS...AND FLOODING ALL POSSIBLE. THE GREATEST RISK FOR TORNADOES APPEARS TO BE IN THE 2 PM TO 9 PM TIME FRAME... BUT MAY CONTINUE LATER INTO THE EVENING IF CONDITIONS REMAIN FAVORABLE. ADDITIONAL ROUNDS OF STRONG TO SEVERE STORMS MAY MOVE ACROSS THE AREA THROUGH THE OVERNIGHT HOURS...ALTHOUGH THE POTENTIAL FOR DAMAGING WINDS WILL BECOME THE PRIMARY HAZARD WHILE TORNADO POTENTIAL GRADUALLY DECREASES. MINOR RIVER FLOODING IS EXPECTED ON THE REPUBLICAN RIVER AT CLAY CENTER AND THE SOLOMON RIVER AT NILES. MODERATE RIVER FLOODING IS FORECAST FOR GLASCO ON THE SOLOMON RIVER AND THE SALT CREEK AT ADA. ADDITIONAL RIVER FLOODING WILL BE POSSIBLE WITH HEAVY RAIN EXPECTED THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. A FEW SEVERE STORMS ARE ONCE AGAIN POSSIBLE FRIDAY AFTERNOON AND EVENING. HAIL AND DAMAGING WINDS WOULD BE THE MAIN HAZARDS. WITH SEVERAL ROUNDS OF HEAVY RAIN EXPECTED THIS WEEK...FLOODING WILL REMAIN A RISK THROUGH NEXT WEEK WITH CHANCES FOR THUNDERSTORMS EACH DAY IN THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 26, 2:23 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
223 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM TORNADO 1 S WAMEGO 39.19N 96.31W
05/26/2016 WABAUNSEE KS STORM CHASER
ON THE GROUND FOR 1-2 MINUTES, HAS SINCE LIFTED
&&
BAERGLocal storm report, May 26, 2:25 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
225 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0224 PM HAIL 6 S ABILENE 38.83N 97.21W
05/26/2016 E1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
EHLocal storm report, May 26, 2:29 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
229 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TORNADO WAMEGO 39.20N 96.31W
05/26/2016 POTTAWATOMIE KS EMERGENCY MNGR
JUST SOUTH OF WAMEGO
&&
BAERGLocal storm report, May 26, 2:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
230 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0229 PM TORNADO WAMEGO 39.20N 96.31W
05/26/2016 POTTAWATOMIE KS EMERGENCY MNGR
DEBRIS BEING LOFTED JUST SOUTHWEST OF WAMEGO
&&
BAERGLocal storm report, May 26, 2:36 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
236 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TORNADO 3 N WAMEGO 39.25N 96.31W
05/26/2016 POTTAWATOMIE KS EMERGENCY MNGR
&&
BAERGLocal storm report, May 26, 2:38 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
238 PM CDT THU MAY 26 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL TOPEKA 39.05N 95.68W
05/26/2016 E1.75 INCH SHAWNEE KS PUBLIC
46TH AND NORTH TOPEKA BLVD.
&&
BAERGThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:03 PM CDT | Tornado Warning | TOP | Dickinson, Ottawa | 27 min |
| May 25, 7:28 PM CDT | Tornado Warning | TOP | Dickinson | 32 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Ottawa | 50 min |
| May 25, 7:52 PM CDT | Tornado Warning | TOP | Dickinson | 38 min |
| May 25, 8:09 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 36 min |
| May 25, 8:24 PM CDT | Severe Thunderstorm Warning | TOP | Clay | 21 min |
| May 25, 8:27 PM CDT | Tornado Warning | TOP | Dickinson, Geary | 33 min |
| May 25, 8:36 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 24 min |
| May 25, 8:47 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris | 43 min |
| May 25, 9:07 PM CDT | River Flood Warning | TOP | Dickinson | 3 days |
| May 25, 9:24 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 36 min |
| May 25, 9:27 PM CDT | Tornado Warning | TOP | Morris, Wabaunsee | 33 min |
| May 25, 10:09 PM CDT | Tornado Warning | TOP | Wabaunsee | 36 min |
| May 25, 10:12 PM CDT | Severe Thunderstorm Warning | TOP | Geary | 48 min |
| May 25, 10:28 PM CDT | Tornado Warning | TOP | Osage, Wabaunsee | 32 min |
| May 25, 10:47 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 43 min |
| May 25, 10:50 PM CDT | Severe Thunderstorm Warning | TOP | Osage, Wabaunsee | 40 min |
| May 25, 11:22 PM CDT | Special Weather Statement | TOP | Douglas | 23 min |
| May 26, 2:24 AM CDT | Severe Thunderstorm Warning | TOP | Jackson | 34 min |
| May 26, 3:05 AM CDT | Special Weather Statement | TOP | Jefferson | 25 min |
| May 26, 8:23 AM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson | 23 min |
| May 26, 8:59 AM CDT | Special Weather Statement | TOP | Jefferson | 31 min |
| May 26, 9:12 AM CDT | Special Weather Statement | TOP | Jefferson | 33 min |
| May 26, 9:30 AM CDT | Special Weather Statement | TOP | Jefferson | 30 min |
| May 26, 9:42 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 10 min |
| May 26, 1:05 PM CDT | Special Weather Statement | TOP | Pottawatomie | 25 min |
| May 26, 1:15 PM CDT | Flash Flood Watch | TOP | Anderson, Brown, Clay, Cloud, Coffey, Dickinson and 17 more | 38 hr |
| May 26, 1:39 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Shawnee, Wabaunsee | 51 min |
| May 26, 1:50 PM CDT | Tornado Warning | TOP | Shawnee | 25 min |
| May 26, 2:00 PM CDT | Tornado Warning | TOP | Pottawatomie, Riley, Wabaunsee | 30 min |
| May 26, 2:09 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 51 min |
| May 26, 2:14 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 46 min |
| May 26, 2:29 PM CDT | Tornado Warning | TOP | Pottawatomie | 31 min |
| May 26, 2:34 PM CDT | Severe Thunderstorm Warning | TOP | Brown | 41 min |
| May 26, 2:39 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Washington | 11 min |
| May 26, 2:48 PM CDT | Flash Flood Warning | TOP | Clay, Dickinson, Geary, Morris, Riley | 7 hr |
| May 26, 2:48 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Pottawatomie | 42 min |
| May 26, 2:55 PM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 38 min |
| May 26, 2:57 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 48 min |
| May 26, 2:58 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Riley, Wabaunsee | 32 min |
| May 26, 3:08 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Morris, Wabaunsee | 52 min |
| May 26, 3:09 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 51 min |
| May 26, 3:18 PM CDT | Flash Flood Warning | TOP | Jefferson | 3 hr |
| May 26, 3:24 PM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 36 min |
| May 26, 3:34 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Wabaunsee | 26 min |
| May 26, 3:46 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Osage, Pottawatomie, Shawnee, Wabaunsee | 29 min |
| May 26, 3:50 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Nemaha | 25 min |
| May 26, 4:05 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Jefferson, Shawnee | 25 min |
| May 26, 4:14 PM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha, Pottawatomie, Riley and 2 more | 9 hr |
| May 26, 4:24 PM CDT | Severe Thunderstorm Warning | TOP | Douglas, Jefferson, Shawnee | 51 min |
| May 26, 4:49 PM CDT | River Flood Warning | TOP | Pottawatomie | 48 hr |
| May 26, 5:00 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson | 45 min |
| May 26, 5:22 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Wabaunsee | 38 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Lyon, Osage | 22 min |
| May 26, 5:38 PM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Morris | 37 min |
| May 26, 5:53 PM CDT | Severe Thunderstorm Warning | TOP | Geary, Morris, Wabaunsee | 37 min |
| May 26, 6:10 PM CDT | Flash Flood Warning | TOP | Jefferson | 4 hr |
| May 26, 6:23 PM CDT | Flash Flood Warning | TOP | Douglas | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.